MathSciNet Relay Station
MathSciNet bibliographic data
MR2650791 13H10 (13H15)
Ghezzi, L.; Goto, S.; Hong, J.; Ozeki, K.; Phuong, T. T.; Vasconcelos, W. V. Cohen-Macaulayness versus the vanishing of the first Hilbert coefficient of parameter ideals. J. Lond. Math. Soc. (2) 81 (2010), no. 3, 679–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement